Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Separable representations of a $ W\sp{\ast} $ algebra


Author: Charles A. Akemann
Journal: Proc. Amer. Math. Soc. 24 (1970), 354-355
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1970-0250080-2
MathSciNet review: 0250080
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0250080-2
Article copyright: © Copyright 1970 American Mathematical Society